# SDR 2006UALA01641

- Difficulty date: August 21, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 21,258 hours, 5,735 cycles
- Engine: Pwa PW4052
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FOUND CENTER IRU FAULT LIGHT ON AFTER ALIGNMENT.  GROUND SPEED WAS INCREASING BEYOND 500 MPH.   INERTIAL REFERENCE UNIT FAULT. SWAPPED CENTER IRU WITH RIGHT IRU.  PROBLEM FOLLOWED CENTER IRU.  AC REDUCED TO CAT 1 & IRU DEFERRED. REPLACED BAD IRU.  OP CHECK OK FOR SERVICE.  SUSPECT FAULTY CIRCUIT.
